Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 703474, 26 pages
http://dx.doi.org/10.1155/2012/703474
Research Article

The Integrability and Existence of Periodic Solutions on a First-Order Nonlinear Differential Equation with a Polynomial Nonlinear Term

Faculty of Science, Jiangsu University, Jiangsu, Zhenjiang 212013, China

Received 18 July 2011; Revised 19 October 2011; Accepted 23 October 2011

Academic Editor: Oded Gottlieb

Copyright © 2012 Ni Hua and Tian Li-Xin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ni Hua and Tian Li-Xin, “The Integrability and Existence of Periodic Solutions on a First-Order Nonlinear Differential Equation with a Polynomial Nonlinear Term,” Mathematical Problems in Engineering, vol. 2012, Article ID 703474, 26 pages, 2012. https://doi.org/10.1155/2012/703474.